Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Spotting?

 - UBBFriend: Email this page to someone!    
Author Topic: Spotting?
beautifulS0LE
Activist
Member # 33229

Icon 1 posted      Profile for beautifulS0LE     Send New Private Message       Edit/Delete Post 
It's my second month on the pill and I haven't exactly had my withdrawl bleed yet. However, I've been having light spotting the past few days and I'm already midway through my placebo pills. Is this my withdrawl bleed?
Posts: 51 | From: California | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
It could be your withdrawal bleed; one of the effects of the pill in some women is a noticeable reduction in how heavy their flow is. Keep in mind too that your withdrawal bleed may start out fairly light and get heavier after a few days.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
C.asey
Neophyte
Member # 34396

Icon 1 posted      Profile for C.asey     Send New Private Message       Edit/Delete Post 
what a withdrawal bleed??
Posts: 5 | From: Canada | Registered: Jun 2007  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
A withdrawal bleed is what you get during the 7 day break/placebo pills at the end of your pack, often mistakenly called a period. It occurs because your body's hormone levels decline when the pills stop delivering hormones, which causes the changes similar to the those leading to natural menstruation. Natural periods don't happen on hormonal birth control because you aren't ovulating. [Smile]
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3